# SDR DL72L991376

- Difficulty date: June 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N509DA
- Make and model: Boeing 727232
- Aircraft serial: 21311
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: BMS1331
- Condition: Damaged
- Location: Nr 3 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON HUSH-KIT MOD, FOUND NUMEROUS LONGITUDINAL SPLITS ON INSULATION OF ALL 3 GEN FEEDER CABLES IN MID PYLON AREA.  REPLACED CABLES FROM SPLICES IN RT 48 SEC TO FIREWALL DISCONNECT WITHNEW TYPE CABLES BMS 13-58 DL P/N 012210733 PER BOEING SERVICE LETTER 727-SL-24-026-A.
